Thyroid meds and vit supplements

Good morning ..

I have been supplementing with lamberts multi vit , vit d , magnesium , vit b12 oral spray , floradix liquid iron formula taken in eve ... For about 3 weeks now and have just come back from Spain in the sunshine for a week ! Presuming plenty of vit d !!

Anyhow I have been taking my normal dose of thyroid meds 100mg thyroxine 2 grains NDT am and 1 grain pm . The reason for my question do you think this supplementing would have an affect on me so soon ? I have had some palps and feeling bit jittery and loose bowels for a couple days and wondered if maybe my meds are too much ? I will see how the next couple days go .. 🤔

I am keen to lose weight the reason for all the supplements as my recent blood tests showed I was low in most of them

Thanks in advance x

1 Reply

  • Janey130,

    3 weeks supplementing isn't likely to have much effect on mineral and vitamin levels. A month ago you were taking 150mcg T4 + 10mcg T3 and now you are taking 100mcg T4 + 3 grains NDT which is a considerable dose increase. Your symptoms sound like over medication.


    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

You may also like...